# SDR ASAA2014053107985

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 30,506 hours, 8,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW NOTED ODD VIBRATION, CYCLICAL TWO CYCLES A SECOND APRROXIMATELY FIVE MINUTES PRIOR TO CENTER TANK FUEL LOW PRESSURE LIGHTS ILLUMINATED.   ON SHUTTING OFF CENTER TANK PUMPS, VIBRATION WENT AWAY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.   PERFORMED CENTER BOOST PUMP OPS TEST. NO ABNORMALITIES OR VIBRATIONS NOTED.  BOTH CENTER PUMPS AND LIGHT OPERATE NORMALLY IAW AMM 28-22-41.  GROUND VERIFICATION TEST SUCCESSFUL.
